Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

December 16, 2012Ashley County, Arkansas

NWS Jackson, MS issued this special weather statement at Dec 16, 2012, 1:49 AM CST for Ashley County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2012, 1:49 AM CST (07:49 UTC)
Expired
Dec 16, 2012, 2:30 AM CST
In force
41 min
Issued by
NWS Jackson, MS

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 188 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WWUS84 KJAN 160749
SPSJAN
ARZ074-LAZ007-160830-
ASHLEY AR-MOREHOUSE LA-
149 AM CST SUN DEC 16 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
149 AM CST SUN DEC 16 2012

...STRONG STORM MOVING NORTHEAST INTO CROSSETT AREA THROUGH 2 AM...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO 
50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF WEST CROSSETT AT 147 
AM CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE 
ALSO LIKELY WITH THIS STORM AS IT PASSES HAMBURG BY 215 AM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ASHLEY COUNTY...AND EXTREME NORTHWESTERN MOREHOUSE PARISH
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3338 9185 3339 9147 3312 9148 3300 9208
      3303 9209 3303 9212 3306 9212 3308 9214
      3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0747Z 250DEG 35KT 3311 9204

$$

40

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Dec 15, 8:49 PM CST, 5 hours earlier.

Area forecast discussion, Dec 15, 8:49 PM CST, 5 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CST SAT DEC 15 2012

...HEAVY RAINFALL AND SEVERE WEATHER POSSIBLE SUNDAY INTO SUNDAY
NIGHT...

.UPDATE...ISOLATED SHOWERS CURRENTLY EXTEND FROM THE SHREVEPORT AREA
NEWD ACROSS SE ARKANSAS AND NW MISSISSIPPI JUST AHEAD OF A SURFACE
FRONT THAT IS STALLED OVER THAT AREA. STILL EXPECTING A MORE
SUBSTANTIAL INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY DURING THE
OVERNIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION. THE
LATEST HIGH-RES GUIDANCE SUGGESTS THIS MAY NOT OCCUR UNTIL AFTER 9Z
THROUGH EARLY SUNDAY MORNING ACROSS THE DELTA. OVERALL THREAT FOR
SEVERE WEATHER TONIGHT REMAINS FAIRLY LIMITED WITH AN OVERALL LACK
OF INSTABILITY IN PLACE...BUT THERE STILL COULD BE SOME STRONG
STORMS. WORDING ADJUSTMENTS WERE MADE TO THE HWO/GRAPHICASTS TO
REFLECT LATER TIMING FOR TONIGHTS THUNDERSTORM THREAT.

OTHERWISE LOW TEMPS FOR TONIGHT WERE BUMPED UP A FEW DEGREES ACROSS
MOST OF THE AREA. PERSISTENT WARM/MOIST SOUTHERLY FLOW WILL HELP TO
HOLD UP READINGS...WHICH WILL LIKELY ONLY DROP A FEW MORE DEGREES.
NO OTHER MAJOR ADJUSTMENTS WILL BE MADE AT THIS TIME. /DL/

&&

.AVIATION...VFR CONDITIONS HAVE BEEN HOLDING FOR MOST OF THIS
EVENING...BUT THIS SHOULD CHANGE BY 04-06Z WHERE MVFR CEILINGS WILL
DEVELOP AND LINGER WELL INTO SUNDAY. OUTSIDE THAT...TIMING THE
PRECIP FOR RESPECTIVE LOCATIONS WILL BE THE CHALLENGE ALONG WITH HOW
LONG THE ACTIVITY WILL PERSIST OVER A SITE. THE NW AREAS WILL SEE
THE MAIN ACTIVITY LATER TONIGHT INTO THE FIRST PART OF SUNDAY WITH
THE REMAINING LOCATIONS SEEING PRECIP/STORMS FROM THE MORNING HOURS
THROUGH THE AFTERNOON. HITTING THE TIMING ON THAT ACTIVITY WILL COME
WITH LATTER TAF ISSUANCES AS UNCERTAINTY EXISTS IN THE OVERALL
EVOLUTION OF STORMS FOR SUNDAY. /CME/

&&

.DISCUSSION... /ISSUED AT 414 PM CST SAT DEC 15 2012/
TONIGHT THROUGH SUNDAY NIGHT...

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT THE ARKLAMISS
BEGINNING LATE TONIGHT AND LASTING THROUGH SUNDAY INTO SUNDAY NIGHT.
A DISTINCT TROUGH-TO-RIDGE PATTERN HAS SET UP OVER THE SOUTHERN CONUS
WITH SOUTHWEST FLOW ALOFT OVER THE FORECAST AREA. A FEW MID LEVEL
SHORTWAVE TROUGHS MOVING THROUGH THE FLOW WILL INTERACT WITH A RATHER
MOIST AND MARGINALLY UNSTABLE AIRMASS TO INITIATE THUNDERSTORMS.
STRONG DEEP LAYER WIND SHEAR WILL SUPPORT STORM ORGANIZATION AND A
RISK FOR STRONG TO SEVERE STORMS...ESPECIALLY SUNDAY AFTERNOON AND
NIGHT OVER THE SOUTHEAST HALF OF THE ARKLAMISS WHEN INSTABILITY IS
FORECAST TO PEAK AHEAD OF THE PRIMARY SHORTWAVE TROUGH PASSAGE.

FOR SUNDAY...THE SET-UP IS SIMILAR TO THAT DESCRIBED ABOVE...BUT
TRANSPOSED SOUTHWARD ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE
ARKLAMISS. THE NEXT LOW-AMPLITUDE PERTURBATION IS EXPECTED TO
INITIATE THE NEXT ROUND OF STORMS OVER NE LA INTO CENTRAL MS BY LATE
SUNDAY MORNING...WITH STORMS BECOMING ORGANIZED AND CAPABLE OF
PRODUCING SEVERE WEATHER AND LOCALLY HEAVY RAINFALL. THIS ACTIVITY
WILL HAVE A GREATER CHANCE TO BE SURFACE- BASED WHICH COULD INCREASE
THE RISK FOR DAMAGING WIND GUSTS AND A FEW TORNADOES.
MOISTURE/FORCING COULD ALSO BE A LITTLE GREATER RESULTING IN HEAVIER
RAINFALL AND A FLASH FLOOD WATCH MAY NEED TO BE ISSUED LATER TONIGHT
OR TOMORROW MORNING.

SUNDAY NIGHT...IT IS UNCLEAR HOW CONVECTIVE EVOLUTION AND MESOSCALE
PROCESSES MAY AFFECT THE SET-UP FOR SUNDAY NIGHT. THE STRONGEST
SHORTWAVE TROUGH AND GREATEST LIFT WILL BE SETTING UP FOR LATER
SUNDAY NIGHT...BUT EARLIER CONVECTIVE COMPLEXES COULD HAVE
SOMETHING TO SAY IN HOW NEW CONVECTION INITIATES. MODELS ARE STARTING
TO HINT THAT INSTABILITY COULD END UP BEING GREATEST OVER SOUTHEAST
PORTIONS OF THE AREA AFTER MIDNIGHT SUNDAY NIGHT PROLONGING THE LOW
RISK FOR SEVERE WEATHER. IN ANY CASE...IT IS EXPECTED THAT THE HEAVY
RAINFALL POTENTIAL WILL BECOME MOSTLY CONFINED TO THE AREA SOUTH OF A
NATCHEZ TO MERIDIAN LINE BY THAT TIME. /EC/

MONDAY THROUGH SATURDAY...

THE REMAINING SHRA/ISOLATED TSRA FROM THE WEEKEND WILL BE PUSHING
OFF TO THE E MONDAY MORNING. MOSTLY PACIFIC AIR MASS TAKING CONTROL
MONDAY AFTERNOON THROUGH WEDNESDAY SO A DRY AND NEAR SEASONAL
TEMPERATURE REGIME EXPECTED. ACTUAL CLEARING LATER ON MONDAY WILL BE
HAMPERED BY A LAGGING MID LEVEL TROUGH WHICH FINALLY MOVES THROUGH
MONDAY EVENING IN THE FAST UPPER ZONAL FLOW PATTERN. BY TUESDAY...A
WEAK SURFACE RIDGE(1018MB) MOVES EWD ALONG THE GULF COAST AND REACHES
NRN FL WEDNESDAY.

RETURN LOW LEVEL SLY FLOW WEDNESDAY INCREASES QUICKLY AND BEGINS A
ROBUST MOISTURE RETURN WEDNESDAY NIGHT INTO THURSDAY AHEAD OF THE
NEXT STORM SYSTEM. THIS DEEPER TROUGH AND SURFACE LOW PASSES THROUGH
THE CENTRAL PLAINS ON A TRACK ALONG I-70 AS IT TAPS A SLUG OF COLDER
POLAR AIR DIVING INTO THE ROCKIES. THE DEEPENING SURFACE LOW(999MB)
MOVES FROM THE OZARKS TO NRN IN(988MB) DRAGGING A DECENT COLD FRONT
THROUGH THE LOWER MS VALLEY ABOUT MIDDAY THURSDAY. ECMWF ABOUT 6HRS
FASTER THAN THE GFS RUN THIS CYCLE BUT BOTH DEVELOP A SOLID SQUALL
LINE OF SHRA/TSRA AS THE BOUNDARY CROSSES THE MS RIVER. PLENTY OF
VEERING WIND SHEAR AND ADEQUATE MOISTURE AXIS OF NEARLY 1.5 INCH
PWATS SHOULD RESULT IN ANOTHER 1-2 INCHES OF QPF MAINLY ON THURSDAY.
INSTABILITY MAY BE A BIT LACKING BUT WILL HAVE TO CONTINUE MONITORING
FOR THE RISK OF STRONG/SEVERE STORMS. MEANWHILE...A FRESH SNOW COVER
ON THE N SIDE OF THIS EXITING STORM SYSTEM BRINGS THE COLD AIR
SOURCE REGION CLOSER TO OUR CWFA.

ON FRIDAY AND SATURDAY...A BUILDING SURFACE AND MID LEVEL RIDGE AXIS
MOVING E FROM THE SRN PLAINS RESULTS IN A 1030MB SURFACE HIGH MOVING
FROM THE RIO GRANDE VALLEY ACROSS THE NRN GULF OF MEXICO. THIS RIDGE
DRIVES THE COLDER AIR FARTHER S WITH THE DEPARTING FRONTAL BOUNDARY
MAKING IT ALL THE WAY INTO CUBA NEXT WEEKEND. ALL IN ALL...A CHILLY
START GOING INTO THE HOLIDAY PERIOD AND WILL PROBABLY NEED TO LEAN
TOWARD COOLER ENSEMBLE MEMBERS./40/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

DL/CME/EC/40
Hazardous weather outlook, Dec 15, 8:30 PM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST SAT DEC 15 2012

ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-040-041-
162100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-
ISSAQUENA-SHARKEY-
830 PM CST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DURING THE OVERNIGHT HOURS
THROUGH EARLY SUNDAY MORNING AS THUNDERSTORMS MAY TRACK REPEATEDLY
OVER THE SAME LOCATIONS...WHICH COULD LEAD TO PONDING OF WATER ON
ROADS AND IN LOW LYING AREAS. A FEW STRONG STORMS CAPABLE OF
PRODUCING 40 TO 50 MPH WIND GUSTS AND SMALL HAIL WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

A FEW STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE SUNDAY AS ANOTHER WEATHER DISTURBANCE CROSSES THE ARKLAMISS.
WIND SHEAR WILL BE STRONG...AND THERE WILL BE SUFFICIENT INSTABILITY
FOR A FEW STORMS TO PRODUCE 50 TO 60 MPH WIND GUSTS...PENNY TO
QUARTER SIZE HAIL...AND PERHAPS A TORNADO. TOTAL RAINFALL AMOUNTS OF
ONE TO TWO INCHES WILL BE COMMON WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE.

THE RISK FOR STRONG TO SEVERE STORMS AND HEAVY RAINFALL SHOULD BE
GREATER AS YOU GO FARTHER SOUTH AND EAST.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NECESSARY LATE TONIGHT INTO SUNDAY.

LAZ016-023>026-MSZ028>033-036>039-042>066-072>074-162100-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
830 PM CST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
SOUTHERN PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

SEVERE WEATHER WILL BE POSSIBLE SUNDAY INTO SUNDAY NIGHT AS A
COUPLE OF WEATHER DISTURBANCES CROSS THE ARKLAMISS. WIND SHEAR
WILL BE STRONG...AND THERE WILL BE SUFFICIENT INSTABILITY FOR
SEVERE THUNDERSTORMS TO PRODUCE DAMAGING WIND GUSTS OF AROUND 60
MPH...QUARTER SIZE HAIL...AND PERHAPS A FEW TORNADOES. HEAVY
RAINFALL OF TWO TO THREE INCHES WILL ALSO BE POSSIBLE WHICH MAY
INCREASE THE CONCERN FOR FLOODING.

IT APPEARS THAT AREAS SOUTHEAST OF THE NATCHEZ TRACE PARKWAY WILL
HAVE THE GREATEST RISK FOR SEVERE WEATHER AND HEAVY RAINFALL.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NECESSARY SUNDAY INTO SUNDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

DL

In the hours before

Special weather statement, Dec 16, 12:56 AM CST, 53 minutes before
MSZ018-160725-
BOLIVAR MS-
1256 AM CST SUN DEC 16 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1256 AM CST SUN DEC 16 2012

...STRONG STORM MOVING NORTHEAST PAST BENOIT TOWARD CLEVELAND...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF SCOTT AT 1254 AM
CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO LIKELY WITH THIS STORM AS IT REACHES CLEVELAND BY 130 AM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3393 9069 3364 9067 3355 9116 3358 9118
      3361 9114 3365 9121 3369 9123 3371 9116
      3367 9111 3368 9104 3371 9107 3370 9112
      3373 9115 3375 9115 3378 9107 3377 9101
      3381 9101
TIME...MOT...LOC 0654Z 250DEG 37KT 3366 9110

40
Special weather statement, Dec 16, 1:49 AM CST, 0 minutes before
ARZ074-LAZ007-160830-
ASHLEY AR-MOREHOUSE LA-
149 AM CST SUN DEC 16 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
149 AM CST SUN DEC 16 2012

...STRONG STORM MOVING NORTHEAST INTO CROSSETT AREA THROUGH 2 AM...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF WEST CROSSETT AT 147
AM CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO LIKELY WITH THIS STORM AS IT PASSES HAMBURG BY 215 AM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ASHLEY COUNTY...AND EXTREME NORTHWESTERN MOREHOUSE PARISH
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3338 9185 3339 9147 3312 9148 3300 9208
      3303 9209 3303 9212 3306 9212 3308 9214
      3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0747Z 250DEG 35KT 3311 9204

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 12:56 AM CSTSpecial Weather StatementJANBolivar29 min
Dec 16, 10:24 AM CSTSpecial Weather StatementJANClaiborne, Copiah, Hinds, Rankin, Scott76 min
Dec 16, 11:46 AM CSTSpecial Weather StatementJANClarke, Jasper, Lauderdale, Newton, Simpson, Smith74 min
Dec 16, 12:07 PM CSTSpecial Weather StatementJANJefferson Davis, Lawrence, Lincoln73 min
Dec 16, 1:11 PM CSTSpecial Weather StatementJANCovington, Jasper, Jefferson Davis, Jones, Lawrence, Lincoln and 1 more59 min
Dec 16, 2:19 PM CSTSpecial Weather StatementJANCovington, Forrest, Jasper, Jefferson Davis, Jones, Lamar and 1 more61 min
Dec 16, 4:33 PM CSTSpecial Weather StatementJANAttala, Carroll, Grenada, Holmes, Leflore, Montgomery and 1 more57 min
Dec 16, 5:41 PM CSTSpecial Weather StatementJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 2 more59 min
Dec 16, 8:04 AM CSTSpecial Weather StatementJANFranklin26 min
Dec 16, 8:43 AM CSTSpecial Weather StatementJANMadison32 min
Dec 16, 9:01 AM CSTSpecial Weather StatementJANCatahoula39 min
Dec 16, 9:33 AM CSTSpecial Weather StatementJANFranklin42 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.